# SDR IXXA20170425246

- Difficulty date: April 12, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain
- Condition: Corroded
- Location: Bs 1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO STRUCTURE UNDER AFT FLOOR DRAIN IS CORRODED IN SEVERAL SPOTS FROM LBL 77 THROUGH RBL 77.  REMOVED AND REPLACED FLOOR DRAIN SUPPORT IAW SRM 51-40-02 AND ENGINEERING DOCUMENTS 47224FAB79, AND 47224FAB67.
